# SDR SWAA2023041211693

- Difficulty date: March 2, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LEADING EDGE PANEL #521GB; CORNER EDGE DELAMINATED (DOT 223-LW521GB).<[01] MEASUREMENTS;[02] COMPLIED WITH MEASUREMENTS OF DAMAGE
